Alert archive / Iowa / Tornado Warnings in 2026

Tornado Warning 5, NWS Quad Cities, IA

March 10, 2026Lee County, Van Buren County, Iowa; Clark County, Missouri

NWS Quad Cities, IA issued this tornado warning at Mar 10, 2026, 8:41 PM CDT for Lee County, Van Buren County, Iowa; Clark County, Missouri. It was in force for 64 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 10, 2026, 8:41 PM CDT (01:41 UTC)
Expired
Mar 10, 2026, 9:45 PM CDT
In force
64 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

Counties Lee County, IA, Van Buren County, IA, Clark County, MO

The radar

The Quad Cities radar (KDVN), 135 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 10, 9:05 PM CDTTSTM WND DMG3 Wsw Donnellson, IACattle shed and feed shed were blown down. Possible tornado.
Mar 10, 9:05 PM CDTTORNADO4 Wsw Donnellson, IAAn EF1 tornado with peak winds of 95 to 100 mph begun its 1.5 mile long path by downing some tree branches. The tornado increased in strength causing damage to the door of a farm outbuilding along with damage to additional farm out buildings. The tornado conti
Mar 10, 9:10 PM CDTHAIL 1.52 Sw Donnellson, IA
Mar 10, 9:10 PM CDTHAIL 1.52 Sw Donnellson, IA
Mar 10, 9:26 PM CDTTORNADO2 Sse Franklin, IAAn EF1 tornado with max winds near 90 mph begun its 2.1 mile long path with damage to tree branches. The tornado then caused damage to some fascia on a house. It then crossed into Wilson Lake park where additional trees were downed. Some trees were uprooted wi
Mar 10, 9:38 PM CDTTORNADO2 W Wever, IAIn coordination with the Denmark, IA Fire Dept, an EF1 tornado with maximum winds of 100 mph and path length of 1.2 miles was determined to have occurred on March 10. Numerous trees were snapped or uprooted, and one power pole was snapped. A large section of s

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 3:57 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 343 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 529 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
343 J/kg
Mixed-layer CIN
-359 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
529 m²/s²
0-3 km storm-relative helicity
725 m²/s²
Significant tornado parameter
0.0
Supercell composite
25.6

Open this sounding in Storm Lab

The text

As transmitted.

111 
WFUS53 KDVN 110141
TORDVN
IAC111-177-MOC045-110245-
/O.NEW.KDVN.TO.W.0005.260311T0141Z-260311T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
841 PM CDT Tue Mar 10 2026

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Southeastern Van Buren County in southeastern Iowa...
  Central Lee County in southeastern Iowa...
  Northwestern Clark County in northeastern Missouri...

* Until 945 PM CDT.

* At 840 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Indian Lake Park, or 12 miles southeast of 
  Keosauqua, moving east at 35 mph. This storm previously produced a 
  tornado northeast of Azen.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Donnellson, Croton, Farmington, Indian Lake Park, Shimek State 
  Forest, Primrose, Lee County Fairgrounds, and Battle of Athens 
  Campground around 845 PM CDT.
  Franklin and Charleston around 850 PM CDT.
  New Boston and Wilson Lake around 855 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Montrose, Fort Madison Municipal Arpt, Sawyer, Denmark, Augusta and
Welter Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This storm has a history of producing tornadoes.  For your safety,
seek shelter now!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4055 9194 4063 9195 4076 9129 4075 9125
      4064 9126 4063 9131 4060 9136 4055 9141
      4053 9140
TIME...MOT...LOC 0140Z 265DEG 32KT 4061 9179 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Gunkel
5 follow-up statements
174 
WWUS53 KDVN 110155
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
855 PM CDT Tue Mar 10 2026

IAC111-177-MOC045-110245-
/O.CON.KDVN.TO.W.0005.000000T0000Z-260311T0245Z/
Van Buren IA-Lee IA-Clark MO-
855 PM CDT Tue Mar 10 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHEASTERN VAN BUREN...CENTRAL LEE AND NORTH CENTRAL CLARK
COUNTIES...

At 853 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Shimek State Forest, or 13 miles west of Nauvoo,
moving east at 35 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Fort Madison, West Point, Donnellson, Franklin, New Boston, 
  Pollmiller Park, Wilson Lake, Lee County Fairgrounds, and 
  Charleston.

Other locations in the path of this tornadic thunderstorm include
Montrose, Fort Madison Municipal Arpt, Sawyer, Denmark, Augusta and
Welter Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This storm has a history of producing tornadoes.  Seek shelter now!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4056 9178 4066 9181 4076 9129 4075 9125
      4064 9126 4063 9131 4060 9136 4055 9141
      4053 9140
TIME...MOT...LOC 0153Z 265DEG 32KT 4062 9163 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Gunkel
185 
WWUS53 KDVN 110204
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
904 PM CDT Tue Mar 10 2026

IAC177-MOC045-110212-
/O.CAN.KDVN.TO.W.0005.000000T0000Z-260311T0245Z/
Van Buren IA-Clark MO-
904 PM CDT Tue Mar 10 2026

...THE TORNADO WARNING FOR SOUTHEASTERN VAN BUREN AND NORTH CENTRAL
CLARK COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has  moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for west central
Illinois...southeastern Iowa...and northeastern Missouri.

&&

LAT...LON 4057 9169 4058 9169 4059 9170 4068 9172
      4076 9129 4075 9125 4064 9126 4063 9131
      4061 9135 4055 9141
TIME...MOT...LOC 0202Z 265DEG 32KT 4063 9151 

$$

IAC111-110245-
/O.CON.KDVN.TO.W.0005.000000T0000Z-260311T0245Z/
Lee IA-
904 PM CDT Tue Mar 10 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR CENTRAL
LEE COUNTY...

At 902 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Wilson Lake, or 8 miles west of Fort Madison, moving
east at 35 mph towards Donnellson.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur. Tree damage is 
         likely.

This dangerous storm will be near...
  Fort Madison, West Point, Pollmiller Park, Fort Madison Municipal 
  Arpt, Sawyer, and Denmark.

Other locations in the path of this tornadic thunderstorm include
Augusta and Welter Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This storm has a history of producing tornadoes.  Seek shelter now!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4057 9169 4058 9169 4059 9170 4068 9172
      4076 9129 4075 9125 4064 9126 4063 9131
      4061 9135 4055 9141
TIME...MOT...LOC 0202Z 265DEG 32KT 4063 9151 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Gunkel
866 
WWUS53 KDVN 110207
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
907 PM CDT Tue Mar 10 2026

IAC111-110245-
/O.CON.KDVN.TO.W.0005.000000T0000Z-260311T0245Z/
Lee IA-
907 PM CDT Tue Mar 10 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR CENTRAL
LEE COUNTY...

At 906 PM CDT, a confirmed tornado was located over Wilson Lake 
moving east at 35 mph. This storm is heading towards Donnellson Iowa.

HAZARD...Damaging tornado and two inch hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Fort Madison, West Point, Pollmiller Park, Fort Madison Municipal 
  Arpt, and Sawyer around 910 PM CDT.
  Denmark and Augusta around 915 PM CDT.
  Welter Recreation Area around 920 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

This storm has a history of producing tornadoes.  Seek shelter now!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4057 9169 4058 9169 4059 9170 4068 9172
      4076 9129 4075 9125 4064 9126 4063 9131
      4061 9135 4055 9141
TIME...MOT...LOC 0206Z 265DEG 32KT 4063 9145 

TORNADO...OBSERVED
MAX HAIL SIZE...2.00 IN

$$

Gunkel
946 
WWUS53 KDVN 110217
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
917 PM CDT Tue Mar 10 2026

IAC111-110245-
/O.CON.KDVN.TO.W.0005.000000T0000Z-260311T0245Z/
Lee IA-
917 PM CDT Tue Mar 10 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHWESTERN LEE COUNTY...

At 916 PM CDT, a confirmed tornado was located over Donnellson, 
moving east at 35 mph.

HAZARD...Damaging tornado and two inch hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Fort Madison, Augusta, and Welter Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

This storm has a history of producing tornadoes.  Seek shelter now!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4076 9129 4075 9125 4064 9126 4063 9131
      4061 9135 4056 9140 4059 9159 4070 9161
TIME...MOT...LOC 0216Z 265DEG 32KT 4064 9133 

TORNADO...OBSERVED
MAX HAIL SIZE...2.00 IN

$$

Gunkel
019 
WWUS53 KDVN 110227
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
927 PM CDT Tue Mar 10 2026

IAC111-110245-
/O.CON.KDVN.TO.W.0005.000000T0000Z-260311T0245Z/
Lee IA-
927 PM CDT Tue Mar 10 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR NORTH
CENTRAL LEE COUNTY...

At 926 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Pontoosuc, or 7 miles east of Fort Madison, moving
east at 35 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
north central Lee County, including the following locations...
Augusta, Pollmiller Park, Sawyer, Fort Madison Municipal Arpt, and
Welter Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This storm has a history of producing tornadoes.  Seek shelter now!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4076 9129 4075 9125 4064 9126 4063 9131
      4061 9146 4072 9149
TIME...MOT...LOC 0226Z 265DEG 32KT 4065 9121 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Gunkel

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Mar 10, 6:47 PM CDT, 1 hour 54 minutes earlier. Its key messages:

  • A heightened risk (levels 3/4 of 5) for severe storms from mid-afternoon through mid-evening, especially east and southeast of the Quad Cities. Large hail greater than golf ball size is the hazard that is most probable, and tornadoes will materialize with any sustained supercells near the front. Stay weather aware and plan ahead.
  • A transition to a localized damaging wind and flash flood risk with any repeated rounds of storms should happen later this evening into early overnight, mainly on the IL side.
  • Turning colder and more seasonable by late week and into the weekend, with additional precipitation chances, some of which could be snow.
Area forecast discussion, Mar 10, 6:47 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
647 PM CDT Tue Mar 10 2026

.KEY MESSAGES...

- A heightened risk (levels 3/4 of 5) for severe storms from
  mid-afternoon through mid-evening, especially east and
  southeast of the Quad Cities. Large hail greater than golf
  ball size is the hazard that is most probable, and tornadoes
  will materialize with any sustained supercells near the front.
  Stay weather aware and plan ahead.

- A transition to a localized damaging wind and flash flood risk
  with any repeated rounds of storms should happen later this
  evening into early overnight, mainly on the IL side.

- Turning colder and more seasonable by late week and into the
  weekend, with additional precipitation chances, some of which
  could be snow.

&&

.UPDATE...
Issued at 1225 PM CDT Tue Mar 10 2026

Observational trends and honing of the forecast in space, time,
and magnitude will be the rule this afternoon into evening. The
warm front, which will be the focus for potential sustained,
surface-based supercells, is pronounced and stretches from just
south of the Quad Cities eastward almost exactly along I-80.
This has a 15 to 20° gradient along it. This front is basically
stationary in Illinois on satellite imagery. The gustier south
winds, which are often something we look for right up to a front
for good tornado potential, are still a little ways south
(approaching Peoria and and Macomb). Also in northern Missouri
and in spots in central Illinois are billow patchwork clouds,
indicative of high values of helicity in the lowest part of the
atmosphere (i.e. spin potential).

These observational trends are concerning for tornadoes later
today with sustained supercells that can ingest that moist,
unstable air south of the front. In terms of significant
tornadoes, this threat could be quite localized, and will depend
on if supercell storms can stay latched on the front, or if the
rain-cooled air each produces (RFD) is quite cold and shimmies
the front a little south and individual updrafts cannot ingest
that moist and unstable air for a long enough duration. That can
happen if those gusty south winds are not right up to the front.
Nonetheless, rotating storms are almost a given later today
in/near this Moderate Risk, with large hail a noteworthy threat
and a tornado threat with any supercells along the warm front
or in that northern portion of the warm sector. Stay weather
aware!

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 154 PM CDT Tue Mar 10 2026

Satellite shows the frontal boundary well with it running just
south of I-80 before turning and going into southeast Iowa. A
secondary lake induced boundary is moving southwest out the
Chicago metro area.

Surface observations show an unstable boundary layer across
Missouri into southern Illinois with observation sites showing
gusts. Sustained winds are also 10-15 knots indicating
respectable inflow for any developing storms. 18z DVN sounding
has a very moist boundary layer but still a cap above it. Said
cap is the key as HRRR trends are not consistent with storm
initiation time.

Thus through mid-afternoon the potential is there for isolated
to low end scattered showers to develop along the front until
the arrival of the weak low.

That being said the HRRR has been very consistent in showing
rapid storm development once the cap is overcome. Initial
development would be discrete cells that rapidly grow upscale
into multi-cellular lines.

Data indicates rapid storm movement of 40-45 knots to the
northeast with hail/winds being the primary severe risks. If
storms turn more to the east, they will slow down to about 30
knots with a more sheared inflow and thus being a tornado/hail
risk.

The time frame between 4 and 10 PM still looks to be prime time
for any severe storms. The area most at risk is along/south of
I-80 and generally east of the Mississippi. All severe weather
modes will be possible in this area.

North of I-80 and generally west of the Mississippi the severe
risk is much lower. Storms would be elevated with hail being the
primary risk. An exception would be in far southeast Iowa and
far northeast Missouri right along the Mississippi where surface
based storms would be possible, indicating a hail/damaging wind
as the primary risks but an isolated tornado cannot be ruled
out.

After 10 PM a brief break in storm and rain activity looks to
occur before the next surge of moisture comes up from the south.
A broad swath of rain with some embedded thunderstorms looks to
develop after midnight generally east of a Dubuque, IA to
Ottumwa, IA line and continue through sunrise Wednesday.

&&

.LONG TERM /WEDNESDAY THROUGH TUESDAY/...
Issued at 330 AM CDT Tue Mar 10 2026

Quick look at longer range.  Wednesday...a blustery raw day with
gusty northwest wind and a cold post-frontal rain regime, possibly
mixing or changing over to wet snow acrs the northwestern CWA before
exiting out of the area Wed evening. Mid CONUS steering pattern
change to northwest flow will look to usher down a clipper into the
GRT LKS, possibly bring rain and snow to the area Thu night. Daily
up and down temp trends through the weekend, and will have to watch
for phasing trends of a stronger clipper that could translate into a
more significant storm system Sunday into Monday.

&&

.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 641 PM CDT Tue Mar 10 2026

Ongoing storms at 11.00Z TAF issuance have formed farther
northwest than previously expected and therefore have included
VCTS at KCID and KDBQ TAF sites. Otherwise, severe storms
sitting between KBRL and KMLI, primarily moving east with low
level winds, initially shifted north after initiation along the
frontal boundary. Therefore, have included TSRA at KMLI while
storms appear to be split around the 5SM and 10SM rings at TAF
issuance.

Eventually the frontal boundary shifts stronger storms east
through the forecast area through the overnight. Subsequent
RA/SN mix possible through Wednesday morning primarily for the
northern half of the forecast area.

&&

.CLIMATE...
Issued at 330 AM CDT Tue Mar 10 2026

Record High Temperatures for March 10:

KBRL: 76 in 1955

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...None.
IL...None.
MO...None.

&&

UPDATE...Friedlein
SHORT TERM...08
LONG TERM...12
AVIATION...ARX/JAR
CLIMATE...12
Hazardous weather outlook, Mar 10, 2:19 PM CDT, 6 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
219 PM CDT Tue Mar 10 2026

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-111930-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
219 PM CDT Tue Mar 10 2026

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A moderate risk, or level 4 out of 5, continues for severe storms
generally east of a line from Walnut, Illinois to Macomb,
Illinois. An enhanced risk, or level 3 out of 5, continues as far
west as a Sterling, Quad Cities to Fairfield, Iowa line.

Supercell storms capable of producing golfball size hail or
larger, damaging winds and a few tornadoes are possible.

North and west of a Sterling, Quad Cities to Fairfield, Iowa line,
elevated storms capable of producing hail will be possible.

The most likely time frame for severe storms looks to from 4 to 10
PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Dry and windy conditions may lead to elevated fire danger on
Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed for portions of the
Outlook area late this afternoon and evening.

In the hours before

Local storm report, Mar 10, 7:46 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
746 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     Hail             West Branch             41.67N 91.35W
03/10/2026  M0.88 Inch       Cedar              IA   Public

            Via social media.

&&
Local storm report, Mar 10, 8:06 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
806 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     Hail             2 NNE Stone City        42.14N 91.33W
03/10/2026  M0.88 Inch       Jones              IA   Trained Spotter

            Delayed report via social media.

&&
Local storm report, Mar 10, 8:16 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
816 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     Hail             Warren                  42.49N 89.99W
03/10/2026  M0.88 Inch       Jo Daviess         IL   Trained Spotter

            lots of nickel hail.

&&

DC
Local storm report, Mar 10, 8:17 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
817 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     Hail             1 NNE Centralia         42.49N 90.83W
03/10/2026  M1.00 Inch       Dubuque            IA   Trained Spotter

            lots of nickel to quarter.

&&

DC
Local storm report, Mar 10, 8:19 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
819 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     Hail             3 ESE Eleroy            42.31N 89.72W
03/10/2026  E0.25 Inch       Stephenson         IL   Trained Spotter

            10 minutes of pea size hail.

&&

DC
Local storm report, Mar 10, 8:41 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
841 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     Hail             1 S Mc Nabb             41.16N 89.21W
03/10/2026  E1.00 Inch       Putnam             IL   Public

&&

AE

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 7:18 PM CDTSevere Thunderstorm WarningDVNDubuque, Jackson42 min
Mar 10, 7:23 PM CDTSevere Thunderstorm Warning Destructive damage threatDVNLouisa52 min
Mar 10, 7:26 PM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque, Jackson, Jones, Linn39 min
Mar 10, 7:43 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Scott33 min
Mar 10, 7:49 PM CDTSevere Thunderstorm WarningDVNLouisa56 min
Mar 10, 7:55 PM CDTSevere Thunderstorm WarningDVNVan Buren65 min
Mar 10, 7:55 PM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque, Jones32 min
Mar 10, 8:02 PM CDTTornado WarningDVNVan Buren43 min
Mar 10, 8:20 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson27 min
Mar 10, 8:59 PM CDTSevere Thunderstorm WarningDVNClinton, Scott46 min
Mar 10, 9:36 PM CDTSevere Thunderstorm WarningDVNDes Moines, Lee30 min
Mar 11, 12:53 PM CDTHigh Wind WatchDVNBenton, Buchanan, Delaware, Dubuque, Linn14 hr

Nearby

Tornado Warnings in Iowa, 2026Tornado Warnings in Missouri, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.